# SDR UPS02537928

- Difficulty date: March 4, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 18,287 hours, 12,377 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: HFAB53SEA009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD UPON REMOVAL OF BALLMAT, FOUND CORROSION IN SEAT TRACK AT BS 614, LBL 45, WL 208.  REMOVED AND REPLACED SEAT TRACK FROM BS 440 TO 680, LBL 45 PER SRM 51-40-02 AND SRM 53-00-52.
